# SDR UALA2012060803158

- Difficulty date: June 6, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 61,678 hours, 22,480 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS BOTH FWD AND AFT LEFT BATTERY PACKS.  REPLACED BATTERY PACK AND GROUND CHECKED OKAY.
